# SDR FDEA201803230768

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,198 hours, 16,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Main Cargo Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING,  MAIN DECK CARGO DOOR ECAM ALERTED, MAIN  DECK SWITCH FAULT,  MAIN DECK NOT CLOSED. STAYED ON FOR REMAINDER OF TAXI IN.   PERFORMED ADJUSTMENT/TEST OF MDC DOOR. FOUND INNER DOOR HANDLE OUT OF RIG   AND PERFORMED ADJUSTMENT OF ROD 3 PER AMM 52-36-21-05. VERIFIED DOOR LOCKING   MECHANISM NOW WITHIN RIG. HANDLE NOW HAS POSITIVE OVERCENTER AND TENSION PER   AMM 52-36-21-05. NO OTHER DEFECTS NOTED. DOOR WARNING INDICATION SYSTEM OPS CHECKED NORMAL.
